# SDR CA971104006

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 2751041128
- Condition: Fouling
- Location: Lt Main Inboard
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

(CAN) ON MLG DOWN SELECTION, NLG AND RT GEAR OK.  LT GEAR LIGHT NOT ON AND RED INTRANSIT LIGHT STAYED ON.  APP ABORTED.  OVERFLIGHT INDICATED GR DOORS OPEN AND LT GEAR PARTIALLY EXTENDED.  EMERG. EXT FAILED.  EMERG. RESET AND NORMAL CYCLE TRIED AGAIN WITH GOOD RESULT.  A/C LANDED OK.  WITH A/C ON JACKS DURING LDG  DOWN CYCLES, MAINT FOUND BY APPLYING LIGHT PRESSURE TO GEAR TOWARD  LEFT INBD DOOR, THEY COULD CAUSE NR 2 WHEEL TIRE TO SNAG ON DOOR,  PREVENTING LDG GEAR FROM EXTENDING WITH FULL HYD PRESSURE OF 2000 PSI, DUE TO  MECH MALFUNCTION BETWEEN HYD RAM AND GEAR, MECHANISM AT THIS POINT IN EXT CYC. CHECKS FOUND FREE PLAY AT CLEVIS, SWIVEL P/N27-55001-273, CLEVIS PIN.
